Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35825
Title: Development of traveling waves in an interacting two-species chemotaxis model
Authors: Lin, TC
Wang, ZA 
Keywords: Chemotaxis
Multi-species
Logarithmic sensitivity
Traveling wave solutions
Maximum principle
Sub and super-solutions
Asymptotic behavior
Issue Date: 2014
Publisher: American Institute of Mathematical Sciences
Source: Discrete and continuous dynamical systems. Series A, 2014, v. 34, no. 7, p. 2907-2927 How to cite?
Journal: Discrete and continuous dynamical systems. Series A 
Abstract: By constructing sub and super solutions, we establish the existence of traveling wave solutions to a two-species chemotaxis model, which describes two interacting species chemotactically reacting to a chemical signal that is degraded by the two species. We identify the full parameter regime in which the traveling wave solutions exist, derive the asymptotical decay rates of traveling wave solutions at far field and show that the traveling wave solutions are convergent as the chemical diffusion coefficient goes to zero.
URI: http://hdl.handle.net/10397/35825
ISSN: 1078-0947 (print)
1553-5231 (online)
DOI: 10.3934/dcds.2014.34.2907
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of May 19, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of May 20, 2017

Page view(s)

16
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.